# SDR SWAA2019041631695

- Difficulty date: March 26, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM ATTACH ANGLE TO BE CRACKED AT BS. 663, RBL 34.THE DRAIN SLOT ON THE INBOARD SIDE. CRACK TERMINATES AT NUTPLATE FASTENER HOLE CLOS   / REPAIRED ANGLE IAW ER AND EA.
